# SDR AALA2009020200020

- Difficulty date: January 23, 2008
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 21,884 hours, 458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Part time: 21,884 hours, 458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE HAS PUNCTURE 4 INCH GOUGE APPROX 6FT LONG IN THE VICINITY OF THE STATIC PORTS.
